# SDR CALA2021063000997

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 53,936 hours, 19,410 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5510-01843 REV H OP 001 - RH HORIZONTAL STABIL IZER LOWER SKIN PANEL AT STA 175.5 FOUND 1EA CRACK APPROX 1.750" IN LENGTH REF NR LP 9130719 RH HORIZONTAL STABILIZER LOWER SKIN REPAIRED AS PER SRM 55-10-01 -2R-11 REPAIR 11 FIG 204 TABLE 202 AND TABLE 203 CATEGORY B REPA IR AND REPEAT INSPECTION REQUIRMENT PER SRM 55-10-01-2R-11 REPAI R 11 TABLE 204 AND FIG 206 AT STA 129.5 APPROX 17" FROM LWR SKIN FWD EDGE. REPEAT INSPECTION REQUIRMENT REFER LP 6565255 ADD EMP:V896888 INSPECTED BY HX182816
